• 2015:


      1. S. K. Sahoo and N. L. Sharma, On a generalization of close-to-convex functions, Ann. Polon. Math., 113(1) (2015), 93-108.
      2. S. K. Sahoo and N. L. Sharma, On maximal area integral problem for analytic functions in the starlike family, J. Classical Analysis, 6(1) (2015), 73-84.
      3. N. K. Shukla and A. Vyas, Multiresolution Analysis through low-pass filter on local fields of positive characteristic, Complex Analysis and Operator Theory, 9(3) (2015), 631-652.
      4. M. A. Khan, A Probabilistic Approach to Information System and Rough Set Theory. In: Facets of Uncertainties and Applications, Springer Proceedings in Mathematics and Statistics, 125 (2015), chapter-9.
      5. M. Banerjee, S. Ju, M. A. Khan and L. Tang, Open World Models: a View from Rough Set Theory. In: Facets of Uncertainties and Applications, Springer Proceedings in Mathematics and Statistics, 125 (2015), chapter-6.
      6. M. A. Khan, A Modal Logic for Non-deterministic Information Systems, Lecture Notes in Computer Science, 8923 (2015), 119-131.
      7. V. Antony Vijesh and K. Harish Kumar, Wavelet based quasilinearization method for semi-linear parabolic initial boundary value problems, Applied Mathematics and Computation, 266 (2015), 1163-1176.
      8. V. Antony Vijesh, Rupsha Roya and G. Chandhini, A modified quasilinearization method for fractional differential equations and its applications, Applied Mathematics and Computation, 266 (2015), 687-697.
      9. M. A. Khan and M. Banerjee, Logics for Some Dynamic Spaces-I, Journal of Logic and Computation, 25(3) (2015), 827-856.
      10. M. A. Khan and M. Banerjee, Logics for Some Dynamic Spaces-II, Journal of Logic and Computation, 25(3) (2015), 857-878.
      11. A. Parkash, One dimensional local domains and radical formula, Beitrage zur Algebra und Geometrie, 56(2) (2015), 729-733.
      12. S. S. Ahmad and R. Alam, On Wilkinson's problem for matrix pencils, The Electronic Journal of Linear Algebra, 30 (2015), 632-648.
      13. V. Antony Vijesh and K. Harish Kumar, Wavelet Based Numerical Simulation of Non Linear Klein/Sine Gordon Equation, Journal of Combinatorics & System Sciences, 40(1/4) (2015), 225-244.